MathSciNet Relay Station
MathSciNet bibliographic data
MR1361805 11Y16 (13F05)
Cohen, Henri Hermite and Smith normal form algorithms over Dedekind domains. Math. Comp. 65 (1996), no. 216, 1681–1699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement